# SDR EE4Y1010347

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: General aviation
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 64,114 hours, 35,847 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Wing Aileron
- Component: Aileron
- Component part number: 652176658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AILERON, LOWER SURFACE WITH DENT AND BULGED SKIN.
